# SDR C77A2019053100001

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 30,854 hours, 18,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Frames 80-81
- Part time: 30,854 hours, 18,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE III FLOOR STRUCTURE RH INBOARD SEAT TRACK P/N 170-86082-003 BY SPLICE REPAIR PER ETD2019-170-067021 AND SRM PART II 53-00-10/REPAIR 01P. SPLICE LOCATION IS BETWEEN FRAMES 80 AND 81, AFT OF FRAME 80 AT X=21, 420MM. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THIS EO IS RESTORING STRENGTH.
